Alert archive / North Carolina / Wind Chill Advisories in 2015
Wind Chill Advisory 2, NWS Raleigh, NC
NWS Raleigh, NC issued this wind chill advisory at Feb 14, 2015, 3:28 PM EST for 16 counties in North Carolina. It took effect at Feb 15, 2015, 4:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2015, 3:28 PM EST (20:28 UTC)
- In effect from
- Feb 15, 2015, 4:00 AM EST
- Expired
- Feb 15, 2015, 9:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Raleigh, NC
Counties Alamance County, NC, Chatham County, NC, Davidson County, NC, Durham County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Vance County, NC, Wake County, NC, Warren County, NC
The radar
The Raleigh/Durham radar (KRAX), 62 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2272 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
341 WWUS42 KRAH 142028 WSWRAH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 328 PM EST SAT FEB 14 2015 ...VERY COLD AIR TO MOVE INTO CENTRAL NORTH CAROLINA BEHIND A STRONG COLD FRONT... .A STRONG COLD FRONT WILL SWEEP ACROSS CENTRAL NORTH CAROLINA THIS EVENING. BEHIND THE FRONT...TEMPERATURES WILL FALL RAPIDLY. LOW TEMPERATURES OVERNIGHT ARE EXPECTED TO BE IN THE TEENS ACROSS A LARGE PART OF CENTRAL NORTH CAROLINA. THE COMBINATION OF THE COLD OVERNIGHT LOWS...AND GUSTY WINDS CONTINUING THROUGH THE NIGHT...RESULTS IN THE LIKELIHOOD OF DANGEROUS WIND CHILLS FOR A FEW HOURS LATE TONIGHT INTO SUNDAY MORNING. NCZ007>011-021>027-038>041-150500- /O.NEW.KRAH.WC.Y.0002.150215T0900Z-150215T1400Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE- INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS... WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM... CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON... NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...LEXINGTON... THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY...SILER CITY... PITTSBORO...RALEIGH...CARY 328 PM EST SAT FEB 14 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY. * LOCATIONS...MUCH OF CENTRAL NORTH CAROLINA GENERALLY ALONG AND NORTH OF HIGHWAY 64...OR FROM AROUND LEXINGTON THROUGH THE TRIANGLE TO NEAR ROCKY MOUNT AND POINTS NORTH. * HAZARD TYPES...VERY COLD WIND CHILLS. * WIND CHILL...AS LOW AS AROUND ZERO. * TIMING...THE COLDEST WIND CHILL VALUES SHOULD BE BETWEEN 4 AM AND 9 AM. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE LATE TONIGHT AND INTO EARLY SUNDAY MORNING FOR THOSE WHO MAY BE OUTDOORS FOR ANY LENGTH OF TIME. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS TO 30 TO 35 MPH. * TEMPERATURES...IN THE TEENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. ALSO KEEP IN MIND HOW THE COLD MAY AFFECT ANY PETS OR ANIMALS THAT TYPICALLY ARE OUTDOORS. && $$ DJF
3 follow-up statements
257 WWUS42 KRAH 150431 WSWRAH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 1131 PM EST SAT FEB 14 2015 ...VERY COLD AIR TO MOVE INTO CENTRAL NORTH CAROLINA BEHIND A STRONG COLD FRONT... .A STRONG COLD FRONT WILL SWEEP ACROSS CENTRAL NORTH CAROLINA THIS EVENING. BEHIND THE FRONT...TEMPERATURES WILL FALL RAPIDLY. LOW TEMPERATURES OVERNIGHT ARE EXPECTED TO BE IN THE TEENS ACROSS A LARGE PART OF CENTRAL NORTH CAROLINA. THE COMBINATION OF THE COLD OVERNIGHT LOWS...AND GUSTY WINDS CONTINUING THROUGH THE NIGHT...RESULTS IN THE LIKELIHOOD OF DANGEROUS WIND CHILLS FOR A FEW HOURS LATE TONIGHT INTO SUNDAY MORNING. NCZ007>011-021>027-038>041-151245- /O.CON.KRAH.WC.Y.0002.150215T0900Z-150215T1400Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE- INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS... WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM... CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON... NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...LEXINGTON... THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY...SILER CITY... PITTSBORO...RALEIGH...CARY 1131 PM EST SAT FEB 14 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY... * LOCATIONS...MUCH OF CENTRAL NORTH CAROLINA GENERALLY ALONG AND NORTH OF HIGHWAY 64...OR FROM AROUND LEXINGTON THROUGH THE TRIANGLE TO NEAR ROCKY MOUNT AND POINTS NORTH. * HAZARD TYPES...VERY COLD WIND CHILLS. * WIND CHILL...AS LOW AS 1 BELOW DUE TO TEMPERATURES 16 TO 22... AND WINDS NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THE COLDEST WIND CHILL VALUES SHOULD BE BETWEEN 4 AM AND 9 AM. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE LATE TONIGHT AND INTO EARLY SUNDAY MORNING FOR THOSE WHO MAY BE OUTDOORS FOR ANY LENGTH OF TIME. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TEMPERATURES...16 TO 22. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. ALSO KEEP IN MIND HOW THE COLD MAY AFFECT ANY PETS OR ANIMALS THAT TYPICALLY ARE OUTDOORS. && $$
886 WWUS42 KRAH 150942 WSWRAH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 442 AM EST SUN FEB 15 2015 ...AN ARCTIC AIRMASS WILL SETTLE OVER THE REGION THIS MORNING...SETTING THE STAGE FOR A POSSIBLE WINTER STORM MONDAY NIGHT... .THE COMBINATION OF VERY COLD TEMPERATURES THIS MORNING...AND A CONTINUED BLUSTERY NORTHWEST WIND...WILL RESULT IN DANGEROUS WIND CHILL VALUES THIS MORNING. ON MONDAY...A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE DEEP SOUTH AND BEGIN TO TRACK TOWARD THE CAROLINAS. PRECIPITATION WILL SPREAD ACROSS THE AREA LATE MONDAY...WITH A WINTRY MIX EXPECTED ACROSS MOST OF CENTRAL NORTH CAROLINA. NCZ007-021>023-038-039-151500- /O.NEW.KRAH.WS.A.0002.150216T2100Z-150217T1700Z/ /O.CON.KRAH.WC.Y.0002.000000T0000Z-150215T1400Z/ PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...GRAHAM...LEXINGTON...THOMASVILLE... ASHEBORO...ARCHDALE...TRINITY 442 AM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 INCHES. * LOCATIONS...THE NORTHWEST AND NORTHERN PIEDMONT...INCLUDING THE TRIAD AREA. * HAZARD TYPES...ACCUMULATING SNOW AND DANGEROUS TRAVEL CONDITIONS. * TIMING...LATE MONDAY AFTERNOON THROUGH TUESDAY MORNING. * IMPACTS...ROADS WILL QUICKLY BECOME SNOW COVERED AND TRAVEL WILL BECOME DANGEROUS. SCATTERED POWER OUTAGES WILL ALSO BE POSSIBLE. * TEMPERATURES...IN THE LOWER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NCZ008>011-024>027-040-041-151400- /O.CON.KRAH.WC.Y.0002.000000T0000Z-150215T1400Z/ GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- CHATHAM-WAKE- INCLUDING THE CITIES OF...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS...CHAPEL HILL... CARRBORO...DURHAM...LOUISBURG...FRANKLINTON...NASHVILLE... RED OAK...SHARPSBURG...SPRING HOPE...SILER CITY...PITTSBORO... RALEIGH...CARY 442 AM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...INCLUDE MUCH OF CENTRAL NORTH CAROLINA GENERALLY ALONG AND NORTH OF HIGHWAY 64...OR FROM AROUND LEXINGTON THROUGH THE TRIANGLE TO NEAR ROCKY MOUNT...AND POINTS NORTH. * HAZARD TYPES...INCLUDE VERY COLD WIND CHILLS. * WIND CHILL...VALUES OF ZERO TO FIVE BELOW WILL OCCUR...DUE TO A COMBINATION OF TEMPERATURES IN THE LOWER TO MIDDLE TEENS AND WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 30 OR 35 MPH. * TIMING...OF THE THE COLDEST WIND CHILL VALUES WILL BETWEEN 5 AM AND 9 AM. * IMPACTS...FROST BITE AND HYPOTHERMIA WILL BE POSSIBLE FOR THOSE WHO MAY BE OUTDOORS FOR ANY LENGTH OF TIME THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. ALSO KEEP IN MIND HOW THE COLD MAY AFFECT ANY PETS OR ANIMALS THAT TYPICALLY ARE OUTDOORS. && $$ WFO RAH
804 WWUS42 KRAH 151404 WSWRAH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 904 AM EST SUN FEB 15 2015 ...AN ARCTIC AIRMASS WILL SETTLE OVER THE REGION TODAY SETTING THE STAGE FOR A POSSIBLE WINTER STORM LATE MONDAY AND MONDAY NIGHT... .ON MONDAY...A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE DEEP SOUTH AND BEGIN TO TRACK TOWARD THE CAROLINAS. PRECIPITATION WILL SPREAD ACROSS THE AREA LATE MONDAY...WITH A WINTRY MIX EXPECTED ACROSS MOST OF CENTRAL NORTH CAROLINA. NCZ007-021>023-038-039-152200- /O.EXP.KRAH.WC.Y.0002.000000T0000Z-150215T1400Z/ /O.CON.KRAH.WS.A.0002.150216T2100Z-150217T1700Z/ PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...GRAHAM...LEXINGTON...THOMASVILLE... ASHEBORO...ARCHDALE...TRINITY 904 AM EST SUN FEB 15 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... ...WIND CHILL ADVISORY HAS EXPIRED... * ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 INCHES. * LOCATIONS...THE NORTHWEST AND NORTHERN PIEDMONT...INCLUDING THE TRIAD AREA. * HAZARD TYPES...ACCUMULATING SNOW AND DANGEROUS TRAVEL CONDITIONS. * TIMING...LATE MONDAY AFTERNOON THROUGH TUESDAY MORNING. * IMPACTS...ROADS WILL QUICKLY BECOME SNOW COVERED AND TRAVEL WILL BECOME DANGEROUS. SCATTERED POWER OUTAGES WILL ALSO BE POSSIBLE. * TEMPERATURES...IN THE LOWER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NCZ008>011-024>027-040-041-151515- /O.EXP.KRAH.WC.Y.0002.000000T0000Z-150215T1400Z/ GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- CHATHAM-WAKE- INCLUDING THE CITIES OF...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS...CHAPEL HILL... CARRBORO...DURHAM...LOUISBURG...FRANKLINTON...NASHVILLE... RED OAK...SHARPSBURG...SPRING HOPE...SILER CITY...PITTSBORO... RALEIGH...CARY 904 AM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY HAS EXPIRED... A BRISK NORTHERLY WIND COMBINED WITH TEMPERATURES IN THE TEENS TO NEAR 20 WILL RESULT IN WIND CHILL VALUES IN THE SINGLE DIGITS. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 3:10 PM EST, 18 minutes earlier.
Area forecast discussion, Feb 14, 3:10 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
310 PM EST SAT FEB 14 2015
.SYNOPSIS...A STRONG COLD FRONT SWEEPS ACROSS NORTH CAROLINA THROUGH
THIS EVENING. ARCTIC HIGH PRESSURE THEN BUILDS SOUTHEAST OVER THE
REGION SUNDAY INTO MONDAY. A STORM SYSTEM MOVES INTO THE SOUTHEAST
UNITED STATES BY TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 310 PM SATURDAY...
THE LATEST SURFACE ANALYSIS SHOWED THE ARCTIC COLD FRONT MOVING
TOWARD THE OHIO RIVER...WITH DECENT PRESSURE FALLS ONGOING AROUND
THE DEEPENING SURFACE LOW OVER WESTERN PENNSYLVANIA AND WIND GUSTS
BEHIND THE FRONT PEAKING AT SOME LOWER 40S KNOTS IN PARTS OF CENTRAL
INDIANA AND OHIO. THERE WERE SOME GUSTS AROUND 30KT STARTING TO GET
INTO THE MOUNTAINS OF NORTH CAROLINA AND SOUTHWEST VIRGINIA. TIMING
OF THE SURFACE FRONT AND THE ONSET OF THE GUSTY WINDS MAY RESULT IN
WINDS APPROACHING WIND ADVISORY CRITERIA A LITTLE LATER...AND THE
CURRENT PLAN IS TO START THE WIND ADVISORY IN THE NORTHWEST PIEDMONT
AT 6 PM...KEEPING THE TIMING AS IS FOR THE REST OF CENTRAL NORTH
CAROLINA AND ADDING THE COUNTIES IN THE FAR SOUTHWEST PIEDMONT AS
BUFR SOUNDINGS AND HRRR WRF 10M WIND GUSTS REALLY DO NOT
DISCRIMINATE MUCH IN THE POTENTIAL WIND FOR CENTRAL NORTH CAROLINA.
THE GFS BUFR SOUNDINGS ARE CONCERNING IN TERMS OF WIND POTENTIAL
WITH SOME MIXING SUGGESTING VALUES THAT COULD APPROACH WARNING
CRITERIA REGARDING GUSTS...IN THE MID TO UPPER 40S KNOTS AT THE TOP
OF THE MIXED LAYER. THE HRRR WRF 10M WINDS ARE SIMILAR...BUT THE NAM
BUFR SOUNDINGS SHOW WINDS SOLIDLY REMAINING IN ADVISORY CRITERIA
WHICH IS SIMILAR TO THE RAP. AS NOTED IN PREVIOUS DISCUSSIONS...THE
GREATEST WIND SHOULD BE WITH AND JUST BEHIND THE FRONT THROUGH THE
EVENING AND INTO THE EARLY OVERNIGHT WITH THE STRONG PRESSURE RISES
AND THICKNESS PACKING. BY SUNRISE SUNDAY...WINDS SHOULD STILL REMAIN
GUSTY...BUT THE 925MB WINDS ARE FORECAST BY THE GFS TO FALL FROM
AROUND 50KT THIS EVENING TO 30 TO 40KT BY 12Z SUNDAY...SO THE TIMING
OF THE WIND ADVISORY TO 6 AM SEEMS REASONABLE.
THE OVERNIGHT TEMPERATURE FORECAST IS STILL CHALLENGING...WITH THE
MAV MOS TAKING KGSO NOW ALL THE WAY DOWN TO 7F FOR A LOW...WITH THE
MET MOS AT 17F AND MOST OF THE GUIDANCE NEAR 20F FOR THE REST OF
CENTRAL NORTH CAROLINA. THE BIAS-CORRECTED MOS GUIDANCE MAY HAVE THE
BEST HANDLE ON THE SITUATION...A GOOD COMPROMISE BETWEEN WHAT COULD
BE EXPECTED BASED SOLELY ON 1000-850MB THICKNESSES WHICH WOULD
STRONGLY SUGGEST SINGLE DIGITS...AND THE MAJORITY OF THE GUIDANCE
WHICH IS SEVERAL CATEGORIES HIGHER. PLANNING ON MINIMUM TEMPERATURES
IN THE LOWER TEENS NORTHWEST TO NEAR 20 FAR SOUTH.
GIVEN THE WIND AND THE FORECAST LOWS...WIND CHILL ADVISORY CRITERIA
WILL BE CLOSE IN MANY AREAS NORTH OF U.S. 64. THE ANTICIPATED
FORECAST VALUES OF WIND AND TEMPERATURE WOULD RESULT IN MINIMUM
APPARENT TEMPERATURES LATE TONIGHT JUST BELOW ZERO FROM THE
IMMEDIATE TRIAD TO NEAR HENDERSON...AND ON THE ZERO LINE FROM ABOUT
LEXINGTON TO NEAR OR JUST NORTH OF ROCKY MOUNT. IN COORDINATION WITH
ADJACENT OFFICES AND GIVEN THE GRIDDED FORECAST VALUES OF WIND CHILL
LATE WILL ISSUE A WIND CHILL ADVISORY LATE TONIGHT AND EARLY SUNDAY
MORNING FOR MUCH OF CENTRAL NORTH CAROLINA NORTH OF A LINE FROM
ABOUT KEXX TO KRWI. THIS WILL INCLUDE RANDOLPH...CHATHAM...AND WAKE
COUNTIES TO NASH AND HALIFAX NORTH. THE FORMER THREE COUNTIES COULD
LIKELY BE ON THE MARGINS OF AN ADVISORY BUT SHOULD BE CLOSE ENOUGH
IN SOME PARTS OF THEM TO INCLUDE AT THIS POINT.
EXPECT ENOUGH FORCING AS THE LEFT ENTRANCE REGION OF 140KT 300MB AND
500MB JETS...WITH THE FRONT AND STRONG MID-LEVEL VORTICITY
ADVECTION...TO HAVE ISOLATED TO SCATTERED SHOWERS ALONG THE FRONT
DESPITE PRECIPITABLE WATER VALUES ONLY RISING TO ABOUT NORMAL...OR
JUST BELOW 0.5 INCH. THE HRRR WRF DEPICTS A NARROW BAND OF ISOLATED
TO SCATTERED SHOWERS...WITH THE RELATIVELY GREATER CHANCE IN THE
INTERSTATE 85 CORRIDOR TOWARD KRWI AND KIXA CLOSER TO THE STRONGER
FORCING ALOFT AND LIFT. BUFR SOUNDINGS TOWARD KFAY AND ESPECIALLY
TOWARD KRWI SHOW THE COINCIDENCE OF LOW LEVELS COOLING AND MOISTURE
IN THE -10C OR SLIGHTLY COLDER ZONE THAT SOME OF WHATEVER
PRECIPITATION OCCURS COULD BE MIXED RAIN AND FLURRIES. ANY NON-
LIQUID SHOULD BE QUITE FLEETING WITH THE DRY AIR SURGE MOVING INTO
THE AREA AND THE PACE OF THE FRONTAL PASSAGE.
&&
.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
AS OF 310 PM SATURDAY...
THE SURFACE HIGH WILL BUILD IN RAPIDLY WITH THE GRADIENT SLOWLY
RELAXING. 925MB WINDS DIMINISH ALONG WITH 850MB WINDS DIMINISHING TO
20 TO 30KT DURING THE DAY TO 00Z MONDAY. PRECIPITABLE WATER VALUES
AT OR BELOW 0.1 INCH FROM LATE TONIGHT THROUGH SUNDAY WILL RESULT IN
A DRY AIR MASS ALTHOUGH TEMPERATURES SHOULD BE CHILLY. HIGHS SHOULD
ONLY BE FROM THE UPPER 20S FAR NORTH TO POSSIBLY THE MID 30S IN THE
FAR SOUTHWEST PIEDMONT...RESULTING IN MUCH IF NOT ALL OF THE DAY
ACROSS CENTRAL NORTH CAROLINA BELOW FREEZING. SURFACE DEW POINTS
FALL TO CLOSE TO -5F TO -10F...MAKING MINIMUM RELATIVE HUMIDITIES
FROM 15 TO 20 PERCENT. IN COORDINATION WITH THE FOREST SERVICE...
WHILE THESE MINIMUM RELATIVE HUMIDITIES ARE PRETTY LOW...THE COLD
TEMPERATURES TO START...AND THE EXPECTATION THAT AS THE TEMPERATURES
WARM SLOWLY THE WINDS GRADUALLY DIMINISH...RESULT IN MORE OF AN
INCREASED FIRE DANGER CONCERN AS OPPOSED TO RED FLAG. SHOULD THE
TEMPERATURES RISE FASTER THAN EXPECTED AND THE WIND REMAIN GUSTIER
LONGER THAN ANTICIPATED WELL INTO THE 20S KNOTS...A RED FLAG WARNING
COULD BE REQUIRED.
SUNDAY NIGHT...AS THE FLOW ALOFT BACKS...CHANNELED VORTICITY ALOFT
IS FORECAST TO MOVE INTO CENTRAL NORTH CAROLINA ALONG WITH AN
INCREASE IN UPPER-LEVEL MOISTURE. BOTH THE NAM AND GFS BUFR
SOUNDINGS PROVIDE FOR GOOD MOISTURE BY THE LATE NIGHT HOURS OVER
MUCH OF CENTRAL NORTH CAROLINA AT AND ABOVE ABOUT 700MB. THE SUB-
CLOUD LAYER IS VERY DRY AT AND AROUND 850MB...SO WHILE THERE COULD
BE VIRGA WITH EVEN SOME LIMITED LIFT...THE DRY SUB-CLOUD LAYER
SHOULD PRECLUDE ANY EVEN TRACE PRECIPITATION FROM REACHING THE
GROUND. TEMPERATURES SHOULD FALL QUICKLY SUNDAY EVENING BEFORE MORE
CLOUDS START TO MOVE IN UNDER A LIGHT WIND...LOWS IN THE TEENS TO
NEAR 20.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
AS OF 215 PM SATURDAY...
...INCREASING CONFIDENCE FOR WINTER STORM CONDITIONS LATE MONDAY
THROUGH TUESDAY...
DAYTIME MONDAY WILL SEE INCREASING CLOUDINESS AHEAD OF A LEAD SHORT
WAVE THAT'S PROGGED TO ZIP ACROSS THE STATE BETWEEN 15Z MON AND 03Z
TUE. THEN THE MAIN SYSTEM...IN THE FORM OF A SOUTHERN STREAM DRIVEN
SFC LOW WILL LIFT FROM THE DEEP SOUTH MONDAY EVENING TO SOMEWHERE
ALONG OR JUST OFF THE CAROLINA COAST DURING THE DAY TUESDAY...THEN
LIFT NE AND AWAY TUESDAY NIGHT.
IMPACTS ON MONDAY: MONDAY WILL REMAIN COLD (HIGHS ONLY IN THE LOW-
MID 30S)...AND THAT WILL SET THE STAGE FOR SNOW AS THE P-TYPE...AND
EFFICIENT ACCUMULATION POTENTIAL...WITH ANY PRECIP THAT FALLS LATE
MONDAY INTO THE EARLY MORNING HOURS TUESDAY. A BAND OF LIGHT PRECIP
IS EXPECTED TO MOVE ACROSS CENTRAL NC DURING THE LATE AFTERNOON
MONDAY THROUGH LATE MONDAY EVENING...RESULTING IN PERHAPS AN INCH OR
TWO OF SNOW ACCUMULATION MAINLY ACROSS THE WESTERN PIEDMONT AND
ALONG AND SOUTH OF HWY 64...WITH PERHAPS LIGHTER AMOUNTS ACROS OUR
NE ZONES.
THEN FOR THE MAIN SYSTEM EARLY TUESDAY MORNING THROUGH WEDNESDAY
MORNING...WE STILL HAVE FAIRLY LOW CONFIDENCE GIVEN THE ON-GOING
MODEL DIFFERENCES...ESPECIALLY NOW THAT THE 12Z ECMWF IS EVEN FASTER
AND FARTHER EAST WITH THE SFC LOW...AND MORE IMPORTANTLY MUCH
FARTHER EAST WITH THE DEEPEST MOISTURE. IF THE 12Z ECWMF WERE TO
VERIFY...WE'D BE LOOKING AT A WARNING-CRITERIA SNOW EVENT (3 OR MORE
INCHES) ACROSS MUCH OF OUR CWA...MOSTLY FALLING MONDAY NIGHT INTO
TUESDAY MORNING...WITH PERHAPS SOME FREEZING RAIN MIXING IN ACROSS
OUR SE ZONES...ALL OF WHICH ENDS BY TUESDAY AFTERNOON AS THE LOW
EXITS. THE 12Z GFS...WHICH HAS BEEN BOUNCING AROUND A LOT...HAS
SHIFTED BACK EAST A BIT WITH THE LOW POSITION AND ITS SWATH OF
HEAVIEST QPF VALUES. THE 12Z GFS SUGGESTS THE FOLLOWING:
-THE COLUMN WILL REMAIN COLDEST...THUS ALLOWING FOR AN ALL-SNOW
EVENT...ACROSS OUR TRIAD ZONES...BUT THAT'S WHERE THE LEAST QPF
IS...THUS SUGGESTING SNOW AMOUNTS BARELY REACH WARNING CRITERIA.
-A SWATH OF WARNING-CRITERIA SNOW ALONG THE HWY 64 CORRIDOR...WHICH
MAY MIX WITH OR CHANGE TO FREEZING RAIN...POTENTIALLY ADDING A LAYER
OF ICE ON TOP OF ANY SNOW THAT FALLS...DURING THE DAYLIGHT HOURS
TUESDAY...BEFORE CHANGING BACK TO SNOW TUESDAY NIGHT WITH ANOTHER
LIGHT ACCUMULATION OF SNOW BEFORE ENDING EARLY WED MORNING.
-ACROSS OUR SOUTHERN AND SOUTHEAST-MOST ZONES...A BRIEF PERIOD OF
SNOW (PERHAPS AN INCH OR SO) IN THE PREDAWN HOURS TUESDAY...THEN
CHANGING TO A PERIOD OF FREEZING RAIN DURING THE DAYTIME TUESDAY.
GFS WOULD SUGGEST THAT WARNING CRITERIA ICE ACCUMULATION (A 1/4 INCH
OR MORE) IS POSSIBLE IN THIS AREA...BUT TEMPS BY TUESDAY AFTERNOON
WILL BE CLOSE TO FREEZING..AND GIVEN THE DAYTIME FACTOR...ALL OF
WHICH COULD LIMIT ICE ACCUMS. ALSO...ACROSS THE FAR SOUTHERN PORTION
OF THIS AREA (NEAR THE SC BORDER)...TEMPS MAY WARM ENOUGH TO GO TO
ALL RAIN...WHICH WOULD GREATLY LIMIT THE ICE ACCUMS.
ONE OF THE GREATEST CHALLENGES WITH THIS FORECAST WILL BE PREDICTING
THE JUXTAPOSITION OF THE COLD-ENOUGH-FOR-SNOW AIR WITH THE HEAVY
QPF...THAT COULD RESULT IN A HEAVY SNOW SWEET SPOT SOMEWHERE IN OUR
CWA. RIGHT NOW...IT'S JUST TOO SOON TO SAY IF AND WHERE THAT WILL
HAPPEN. MORE IMPORTANTLY...WE NEED TO PAY CLOSE ATTENTION TO THE
FREEZING RAIN POTENTIAL...AS SOME OF THE GUIDANCE (SUCH AS THE
NAM...WHICH APPEARS TO BE AN OUTLIER AS IT OFTEN IS) SUGGESTS ICE
ACCUMULATION MAY BE THE BIGGER STORY HERE. STAY TUNED!
AFTER THAT STORM EXITS...LOOK FOR QUIET WEATHER FROM WEDNESDAY
THROUGH FRIDAY...ALBEIT REMAINING BITTER COLD WITH TEMPS REMAINING
BELOW FREEZING FOR A PROLONGED PERIOD DURING THE LATTER HALF OF THE
WEEK..AND POSSIBILITY FOR LOW-TEENS OR UPPER-SINGLE-DIGIT LOWS
THURSDAY AND FRIDAY MORNING. THEN THE NEXT PRECIP-MAKER APPEARS TO
ARRIVE ON SATURDAY.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
AS OF 1240 PM SATURDAY...
FOR THE 18Z VALID TAF PERIOD...PRIMARY AVIATION CONCERN WILL BE THE
WIND. AN ARCTIC FRONT WILL SWEEP THROUGH CENTRAL NORTH CAROLINA VERY
LATE THIS AFTERNOON THROUGH THE EVENING...BRINGING WITH IT A
POSSIBLE PERIOD OF LOW VFR CEILINGS AND A SHOWER OR TWO. AHEAD OF
THE FRONT SOUTHWEST WINDS GUST TO 30KT...THEN BEHIND THE FRONT...
WINDS TURN SHARPLY NORTHWEST AND INCREASE TO GUSTS AT LEAST INTO THE
UPPER 30S KNOTS...WITH A FEW HIGHER GUSTS LIKELY IN SPOTS. WIND
SPEEDS GRADUALLY DIMINISH SUNDAY.
BEYOND THE 18Z VALID TAF PERIOD...WINDS WILL CONTINUE TO DIMINISH
SUNDAY NIGHT AND BECOME LIGHT...AS HIGHER CLOUDS SPREAD INTO CENTRAL
NORTH CAROLINA AND GRADUALLY THICKEN AND LOWER OVER MOST OF THE AREA
BY MONDAY MORNING. A LOW PRESSURE SYSTEM MOVES INTO THE SOUTHEAST
STATES BY TUESDAY...AND THE EVENTUAL TRACK OF THE SYSTEM WILL HAVE
OBVIOUS IMPLICATIONS ON THE CENTRAL NORTH CAROLINA WEATHER. AVIATION
INTERESTS SHOULD MONITOR THE LATEST FORECASTS AND CONSIDER THE
EFFECTS OF WINTRY PRECIPITATION ALONG WITH SUB-VFR CONDITIONS...WITH
AT LEAST LIGHT WINTRY PRECIPITATION POSSIBLE AS EARLY AS THE DAYTIME
ON MONDAY AS THE AIR MASS MOISTENS FROM ABOVE. VFR CONDITIONS RETURN
BY WEDNESDAY AND CONTINUE THROUGH THURSDAY.
&&
.FIRE WEATHER...
AS OF 310 PM SUNDAY...
AS NOTED IN THE SHORT-TERM DISCUSSION ABOVE...FOLLOWING THE FIRE
WEATHER CONCERNS OF TODAY...SURFACE DEW POINTS FALL TO CLOSE TO -5F
TO -10F SUNDAY...MAKING MINIMUM RELATIVE HUMIDITIES FROM 15 TO 20
PERCENT. IN COORDINATION WITH THE FOREST SERVICE...WHILE THESE
MINIMUM RELATIVE HUMIDITIES ARE PRETTY LOW...THE COLD TEMPERATURES
TO START...AND THE EXPECTATION THAT AS THE TEMPERATURES WARM SLOWLY
THE WINDS GRADUALLY DIMINISH...RESULT IN MORE OF AN INCREASED FIRE
DANGER CONCERN AS OPPOSED TO RED FLAG. SHOULD THE TEMPERATURES RISE
FASTER THAN EXPECTED AND THE WIND REMAIN GUSTIER LONGER THAN
ANTICIPATED WELL INTO THE 20S KNOTS...A RED FLAG WARNING COULD BE
REQUIRED.
&&
.CLIMATE...
THE FOLLOWING ARE TEMPERATURE RECORDS FOR FEBRUARY 15 AND 16:
RECORD LOWS
GSO RDU FAY
FEBRUARY 15: 6 IN 1943 6 IN 1899 12 IN 1943
FEBRUARY 16: 8 IN 1905 11 IN 1905 17 IN 1991
RECORD LOW MAXIMUMS
GSO RDU FAY
FEBRUARY 15: 28 IN 1943 29 IN 1943 36 IN 1965
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR
NCZ007-021>025-028-038>043-073>078-083>086-088-089.
WIND ADVISORY FROM 7 PM THIS EVENING TO 6 AM EST SUNDAY FOR
NCZ008>011-024>028-040>043-073>078-083>086-088-089.
WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM EST SUNDAY FOR
NCZ007-021>023-038-039.
WIND CHILL ADVISORY FROM 4 AM TO 9 AM EST SUNDAY FOR
NCZ007>011-021>027-038>041.
&&
SYNOPSIS...DJF
NEAR TERM...DJF
SHORT TERM...DJF
LONG TERM...RAH
AVIATION...DJF
FIRE WEATHER...DJF
CLIMATE...RAHHazardous weather outlook, Feb 14, 10:13 AM EST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1013 AM EST SAT FEB 14 2015 NCZ024-025-028-040>043-074>078-085-086-088-089-151515- ORANGE-DURHAM-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MONTGOMERY- MOORE-LEE-HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1013 AM EST SAT FEB 14 2015 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIND CHILL VALUES WILL FALL TO FIVE TO TEN DEGREES ABOVE ZERO TONIGHT. A STORM SYSTEM CROSSING THE SOUTHEAST UNITED STATES WILL BRING A CHANCE OF WINTRY PRECIPITATION MONDAY THROUGH TUESDAY NIGHT. THERE IS STILL CONSIDERABLE UNCERTAINTY WITH THIS SYSTEM IN TERMS OF ITS EXACT TRACK AND HOW MUCH MOISTURE WILL SPREAD OVER CENTRAL NORTH CAROLINA. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ073-083-084-151515- STANLY-ANSON-RICHMOND- 1013 AM EST SAT FEB 14 2015 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIND CHILL VALUES WILL FALL TO FIVE TO TEN DEGREES ABOVE ZERO TONIGHT. A STORM SYSTEM CROSSING THE SOUTHEAST UNITED STATES WILL BRING A CHANCE OF WINTRY PRECIPITATION MONDAY THROUGH TUESDAY NIGHT. THERE IS STILL CONSIDERABLE UNCERTAINTY WITH THIS SYSTEM IN TERMS OF ITS EXACT TRACK AND HOW MUCH MOISTURE WILL SPREAD OVER CENTRAL NORTH CAROLINA. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ007-021>023-038-039-151515- PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- 1013 AM EST SAT FEB 14 2015 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIND CHILL VALUES WILL FALL TO ZERO TO FIVE DEGREES ABOVE ZERO TONIGHT. A STORM SYSTEM CROSSING THE SOUTHEAST UNITED STATES WILL BRING A CHANCE OF WINTRY PRECIPITATION MONDAY THROUGH TUESDAY NIGHT. THERE IS STILL CONSIDERABLE UNCERTAINTY WITH THIS SYSTEM IN TERMS OF ITS EXACT TRACK AND HOW MUCH MOISTURE WILL SPREAD OVER CENTRAL NORTH CAROLINA. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ008>011-026-027-151515- GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH- 1013 AM EST SAT FEB 14 2015 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIND CHILL VALUES WILL FALL TO ZERO TO FIVE DEGREES ABOVE ZERO TONIGHT. A STORM SYSTEM CROSSING THE SOUTHEAST UNITED STATES WILL BRING A CHANCE OF WINTRY PRECIPITATION MONDAY THROUGH TUESDAY NIGHT. THERE IS STILL CONSIDERABLE UNCERTAINTY WITH THIS SYSTEM IN TERMS OF ITS EXACT TRACK AND HOW MUCH MOISTURE WILL SPREAD OVER CENTRAL NORTH CAROLINA. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 14, 10:03 AM EST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1003 AM EST SAT FEB 14 2015 NCZ008>011-026-027-142300- GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH- INCLUDING THE CITIES OF...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS...LOUISBURG... FRANKLINTON...NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE 1003 AM EST SAT FEB 14 2015 ...INCREASED FIRE DANGER THIS AFTERNOON... SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH...WITH GUSTS AROUND 30 MPH...FOR THE AFTERNOON. WHEN COMBINED WITH MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES BETWEEN 25 AND 30 PERCENT...AS WELL AS DRY FINE FUELS...RAPID GROWTH OF ANY FIRE MAY RESULT. ANY UNATTENDED FIRE SHOULD BE REPORTED IMMEDIATELY TO THE LOCAL FIRE DEPARTMENT. EVEN CONTROLLED BURNS COULD QUICKLY SPREAD OUT OF CONTROL. OUTDOOR BURNING IS STRONGLY DISCOURAGED. BE SURE TO PROPERLY DISCARD OF ANY MATERIALS SUCH AS CIGARETTES OR OTHER COMBUSTIBLE ITEMS THAT MAY HELP TO START A FIRE. DJF
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 4:21 AM EST | Red Flag Warning | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 19 more | 14 hr |
| Feb 14, 4:59 AM EST | Wind Advisory | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 25 hr |
Nearby
Wind Chill Advisories in North Carolina, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.